# SDR AALA971045

- Difficulty date: June 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7538A
- Make and model: Doug DC-9-82
- Aircraft serial: 49992
- System (JASC): 2450 · AC Power Distribution System
- Part: Ac Elect System
- Condition: Odor
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

HSV - FLT 2077 - AFTER TAKEOFF HSV, ELECTRICAL ODOR NOTED IN COCKPIT.  AIRCRAFT RETURNED TO HSV AND LANDED OVERWEIGHT WITHOUT INCIDENT.  ACCOMPLISHED VISUAL CHECK OF COCKPIT, ALL ELECTRICAL BAYS AND CARGO COMPARTMENTS WITH NO DEFECTS FOUND.  ACCOMPLISHED OVERWEIGHT LANDING INSPECTION WITH NO DEFECTS FOUND.  SYSTEMS GROUND CHECKED NORMAL OPERATION.  ACCOMPLISHED FUNCTIONAL CHECK FLIGHT WITH NO DEFECTS FOUND.  SYSTEMS OPERATIONAL CHECKED NORMAL.  UNABLE TO DUPLICATE PROBLEM AND AIRCRAFT RETURNED TO SERVICE.  (M)
